I Had Botox Hust Over2wks Ago, I Got Pleurisy a Week Ago, and Am Now on the Mend, is There Connection, and Should I Stop Taking?
- Asked by Vonnie1
- 1 year ago
Botox and pleurisy
First of all, I am assuming that your Botox treatment was for cosmetic purposes. With the amount of Botox that would normally be used to treat someone cosmetically, I would say that there is no connection between your Botox treatment and your pleurisy. There should be no need to stop having Botox, although I would probably just wait until you've recovered from your lung condition.
Pleruisy should not be a complication of botox
I don't see how the injection of Botox, could stimulate pleurisy. this may be coincidental. See your primary care provider to get a work up for your pluerisy.
Botox related to pleurisy
Given you had cosmetic Botox injections to your face, there wouldn't be a connection between the current lung condition you're experiencing and cosmetic Botox injections.
Botox and Pleurisy
The pleurisy developing after Botox is an unfortunate coincidence. Botox injections stay localized to the muscles that they are intended for. Even if Botox did travel to the lung, hypothetically (it absolutely does not), the pathophysiology of pleurisy is completely unrelated to the mechanism of action of Botox. Best of luck in your recovery and rest assured that the two are completely unrelated.
Botox and lung conditions
In my opinion these two things are totally unrelated and you are fine to continue receiving Botox treatments. When done for cosmetic purposes with cosmetic appropriate amounts injected, Botox is safe and wouldn't be any cause for concern.
Pleurisy after Botox injections
In my professional opinion, I think it is best to seek professional help from a doctor that you trust to find out if there is a link between botox and Pleurisy.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.